sexologist-icon
Light spotting bfr period
I have had taken 3 ipill after sex well on time. 1 in the eve after sex in morning. Second day,1 at night but I threw up after an hour due to bad food. So I took next day in the eve. After 9 days (12th June I had last pill) I got some light spotting and my last period date was 3rd June. Please help. I am confused. What can be it. Do I need to worry about anything?
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Gynecologist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

I pills are mean for emergency basis and not for your regular contraception... Irregular bleeding is side effects of this... From next period go for safe contraceptives for which take advice from your gynac
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.